Alert archive / California / Red Flag Warnings in 2014
Red Flag Warning 6, NWS San Diego, CA
NWS San Diego, CA issued this red flag warning at Nov 4, 2014, 9:43 AM PST for 4 counties in California. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2014, 9:43 AM PST (17:43 UTC)
- Expired
- Nov 6, 2014, 9:28 AM PST
- In force
- 48 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 5.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3571 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
338 WWUS86 KSGX 041743 RFWSGX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 943 AM PST TUE NOV 4 2014 ...RED FLAG WARNING NOW IN EFFECT THROUGH WEDNESDAY EVENING FOR SAN BERNARDINO NATIONAL FOREST AND SANTA ANA MOUNTAINS AND FOOTHILLS...AND THROUGH THURSDAY EVENING FOR THE INLAND EMPIRE...RIVERSIDE COUNTY MOUNTAINS AND THE SAN DIEGO COUNTY VALLEYS AND MOUNTAINS FOR GUSTY NORTHEAST TO EAST WINDS AND LOW RELATIVE HUMIDITY... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL CONTINUE PERIODS OF LOCALLY GUSTY NORTHEAST TO EAST WINDS FOR SOME INLAND AREAS THROUGH THURSDAY AFTERNOON. STRENGTHENING HIGH PRESSURE ALOFT WILL CREATE WARMER WEATHER THROUGH THURSDAY. WARMING...COMBINED WITH OFFSHORE WINDS...WILL CREATE VERY LOW RELATIVE HUMIDITY OF 5 TO 10 PERCENT FOR INLAND AREAS...WITH POOR OVERNIGHT RECOVERY. CONDITIONS WILL IMPROVE FOR THE SAN BERNARDINO NATIONAL FOREST AND SANTA ANA MOUNTAINS AND FOOTHILLS BY WEDNESDAY EVENING...AND ELSEWHERE BY THURSDAY EVENING. CAZ248-250-256-258-050500- /O.UPG.KSGX.FW.A.0005.141105T1400Z-141107T0600Z/ /O.NEW.KSGX.FW.W.0006.141104T1743Z-141107T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 943 AM PST TUE NOV 4 2014 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM PST THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG WARNING FOR STRONG GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT UNTIL 5 PM PST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST TO EAST 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS TO 60 MPH THROUGH WEDNESDAY. * RELATIVE HUMIDITY...LOWEST DAYTIME OF 5 TO 10 PERCENT WITH POOR OVERNIGHT RECOVERY. * TIMING...THROUGH EARLY THURSDAY EVENING. * OUTLOOK...CONDITIONS WILL IMPROVE BY THURSDAY NIGHT AS OFFSHORE FLOW WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ CAZ242-255-257-050500- /O.UPG.KSGX.FW.A.0005.141105T1400Z-141107T0600Z/ /O.NEW.KSGX.FW.W.0006.141104T1743Z-141106T0500Z/ ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST- 943 AM PST TUE NOV 4 2014 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PST WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG WARNING FOR STRONG GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT UNTIL 9 PM PST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST TO EAST 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS TO 55 MPH THROUGH WEDNESDAY. * RELATIVE HUMIDITY...LOWEST DAYTIME OF 5 TO 10 PERCENT WITH POOR OVERNIGHT RECOVERY. * TIMING...THROUGH WEDNESDAY EVENING. * OUTLOOK...CONDITIONS WILL IMPROVE BY WEDNESDAY NIGHT AS OFFSHORE FLOW WEAKENS FOR THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/SANDIEGO JJT
5 follow-up statements
985 WWUS86 KSGX 050411 RFWSGX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 811 PM PST TUE NOV 4 2014 ...RED FLAG WARNING NOW IN EFFECT THROUGH WEDNESDAY EVENING FOR SAN BERNARDINO NATIONAL FOREST AND SANTA ANA MOUNTAINS AND FOOTHILLS...AND THROUGH THURSDAY EVENING FOR THE INLAND EMPIRE... RIVERSIDE COUNTY MOUNTAINS AND THE SAN DIEGO COUNTY VALLEYS AND MOUNTAINS FOR GUSTY NORTHEAST TO EAST WINDS AND LOW RELATIVE HUMIDITY... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL CONTINUE PERIODS OF LOCALLY GUSTY NORTHEAST TO EAST WINDS INLAND THROUGH THURSDAY AFTERNOON. STRENGTHENING HIGH PRESSURE ALOFT WILL CREATE WARMER WEATHER THROUGH THURSDAY. THE WARMING...COMBINED WITH OFFSHORE WINDS...WILL CREATE VERY LOW RELATIVE HUMIDITY OF 5 TO 10 PERCENT INLAND...WITH POOR OVERNIGHT RECOVERY. CONDITIONS WILL IMPROVE OVER THE SAN BERNARDINO NATIONAL FOREST AND SANTA ANA MOUNTAINS AND FOOTHILLS BY WEDNESDAY EVENING...AND ELSEWHERE BY THURSDAY EVENING. CAZ248-250-256-258-051900- /O.CON.KSGX.FW.W.0006.000000T0000Z-141107T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 811 PM PST TUE NOV 4 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PST THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PST THURSDAY. * WINDS...NORTHEAST TO EAST INCREASING 20 TO 30 MPH WITH GUSTS TO 45 MPH WEDNESDAY MORNING. ISOLATED GUSTS TO 60 MPH ON THE WINDIEST SLOPES IN SAN DIEGO COUNTY. * RELATIVE HUMIDITY...LOWEST DAYTIME OF 5 TO 10 PERCENT WITH POOR OVERNIGHT RECOVERY IN WIND PRONE AREAS. * TIMING...THROUGH EARLY THURSDAY EVENING. * OUTLOOK...CONDITIONS WILL IMPROVE BY THURSDAY NIGHT AS OFFSHORE FLOW WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ CAZ242-255-257-051900- /O.CON.KSGX.FW.W.0006.000000T0000Z-141106T0500Z/ ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST- 811 PM PST TUE NOV 4 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PST WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PST WEDNESDAY. * WINDS...NORTHEAST TO EAST 15 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS TO 55 MPH THROUGH WEDNESDAY AFTERNOON. * RELATIVE HUMIDITY...LOWEST DAYTIME OF 5 TO 10 PERCENT WITH POOR OVERNIGHT RECOVERY IN WIND PRONE AREAS. * TIMING...THROUGH WEDNESDAY EVENING. * OUTLOOK...CONDITIONS WILL IMPROVE BY WEDNESDAY NIGHT AS WINDS WEAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/SANDIEGO
246 WWUS86 KSGX 051208 RFWSGX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 408 AM PST WED NOV 5 2014 ...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING FOR THE SAN BERNARDINO NATIONAL FOREST AND THE SANTA ANA MOUNTAINS AND FOOTHILLS...AND THROUGH THURSDAY EVENING FOR THE INLAND EMPIRE... THE RIVERSIDE COUNTY MOUNTAINS...AND THE SAN DIEGO COUNTY VALLEYS AND MOUNTAINS FOR GUSTY NORTHEAST TO EAST WINDS AND LOW RELATIVE HUMIDITIES... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL CONTINUE PERIODS OF LOCALLY GUSTY NORTHEAST TO EAST WINDS INLAND THROUGH THURSDAY AFTERNOON. STRENGTHENING HIGH PRESSURE ALOFT WILL CREATE WARMER WEATHER THROUGH THURSDAY. THE WARMING...COMBINED WITH OFFSHORE WINDS...WILL CREATE VERY LOW RELATIVE HUMIDITIES OF 5 TO 10 PERCENT FOR INLAND AREAS...WITH POOR OVERNIGHT RECOVERY. CONDITIONS WILL IMPROVE MODESTLY OVER THE SAN BERNARDINO NATIONAL FOREST AND SANTA ANA MOUNTAINS AND FOOTHILLS THIS EVENING...AND ELSEWHERE BY THURSDAY EVENING. CAZ248-250-256-258-052200- /O.CON.KSGX.FW.W.0006.000000T0000Z-141107T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 408 AM PST WED NOV 5 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PST THURSDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PST THURSDAY. * WINDS...NORTHEAST TO EAST 15 TO 25 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS TO 55 MPH THIS MORNING. * RELATIVE HUMIDITY...LOWEST DAYTIME AROUND 5 PERCENT WITH POOR OVERNIGHT RECOVERY. * TIMING...THROUGH EARLY THURSDAY EVENING. * OUTLOOK...CONDITIONS WILL IMPROVE BY THURSDAY NIGHT AS OFFSHORE FLOW WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ CAZ242-255-257-052200- /O.CON.KSGX.FW.W.0006.000000T0000Z-141106T0500Z/ ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST- 408 AM PST WED NOV 5 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...NORTHEAST TO EAST 15 TO 25 MPH WITH GUSTS TO 45 MPH. * RELATIVE HUMIDITY...LOWEST DAYTIME AROUND 5 PERCENT WITH POOR OVERNIGHT RECOVERY. * TIMING...THROUGH THIS EVENING WITH STRONGEST WINDS THIS MORNING. * OUTLOOK...CONDITIONS WILL IMPROVE BY WEDNESDAY NIGHT AS WINDS WEAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/SANDIEGO FOR A DETAILED MAP OF THE HAZARD: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX 17
273 WWUS86 KSGX 052150 RFWSGX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 150 PM PST WED NOV 5 2014 ...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING FOR THE SAN BERNARDINO NATIONAL FOREST AND THE SANTA ANA MOUNTAINS AND FOOTHILLS... ...RED FLAG WARNING IN EFFECT THROUGH THURSDAY FOR THE INLAND EMPIRE...THE RIVERSIDE COUNTY MOUNTAINS...AND THE SAN DIEGO COUNTY VALLEYS AND MOUNTAINS FOR GUSTY NORTHEAST TO EAST WINDS AND LOW RELATIVE HUMIDITIES... .HIGH PRESSURE WILL REMAIN OVER THE REGION...WITH VERY DRY AND WARM CONDITIONS PREVAILING ACROSS THE SOUTHLAND THROUGH THURSDAY...WITH WIDESPREAD POOR OVERNIGHT RECOVERIES AND SINGLE DIGIT HUMIDITY VALUES POSSIBLE OCCURRING ONCE AGAIN. ALTHOUGH THE GUSTY NORTHEAST TO EAST WINDS WILL GRADUALLY WEAKEN AND TURN MORE EASTERLY THIS EVENING...A SECONDARY EASTERLY WIND BURST OCCURS LATE TONIGHT AND INTO THE DAY ON THURSDAY...FAVORING SAN DIEGO COUNTY AS WELL AS THE RIVERSIDE COUNTY MOUNTAINS...FOOTHILLS...AND INLAND EMPIRE. THESE EASTERLY WINDS AND DRY CONDITIONS WILL CONTINUE TO ELEVATE THE FIRE WEATHER DANGER THROUGH THURSDAY. CAZ248-250-256-258-061200- /O.CON.KSGX.FW.W.0006.000000T0000Z-141107T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 150 PM PST WED NOV 5 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PST THURSDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PST THURSDAY. * WINDS...EAST 10 TO 20 MPH...WITH GUSTS TO 45 MPH. LOCAL GUSTS UP TO 50 MPH THROUGH THE FAVORED CANYONS AND PASSES THURSDAY MORNING. * RELATIVE HUMIDITY...LOWEST DAYTIME AROUND 5 PERCENT...WITH POOR OVERNIGHT RECOVERY. * TIMING...THROUGH LATE THURSDAY AFTERNOON. * OUTLOOK...CONDITIONS WILL IMPROVE BY THURSDAY NIGHT AS OFFSHORE FLOW WEAKENS. HOWEVER...VERY DRY CONDITIONS WILL CONTINUE INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ CAZ242-255-257-060500- /O.CON.KSGX.FW.W.0006.000000T0000Z-141106T0500Z/ ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST- 150 PM PST WED NOV 5 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...NORTH 5 TO 15 MPH...WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...LOWEST DAYTIME AROUND 5 PERCENT...WITH POOR OVERNIGHT RECOVERY. * TIMING...THROUGH THIS EVENING. * OUTLOOK...CONDITIONS WILL IMPROVE BY TONIGHT...AS THE WINDS WEAKEN. HOWEVER...DRY CONDITIONS WILL PREVAIL INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/SANDIEGO PALMER
366 WWUS86 KSGX 060451 RFWSGX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 851 PM PST WED NOV 5 2014 ...RED FLAG WARNING EXPIRES AT 9 PM IN THE SAN BERNARDINO NATIONAL FOREST AND THE SANTA ANA MOUNTAINS AND FOOTHILLS... ...RED FLAG WARNING IN EFFECT THROUGH THURSDAY FOR THE INLAND EMPIRE...THE RIVERSIDE COUNTY MOUNTAINS...AND THE SAN DIEGO COUNTY VALLEYS AND MOUNTAINS FOR GUSTY NORTHEAST TO EAST WINDS AND LOW RELATIVE HUMIDITIES... .HIGH PRESSURE WILL REMAIN OVER THE REGION...WITH VERY DRY AND WARM CONDITIONS PREVAILING THROUGH THURSDAY. WIDESPREAD POOR OVERNIGHT RECOVERIES AND MINIMUM DAYTIME HUMIDITIES BELOW 10 PERCENT WILL CONTINUE TONIGHT AND THURSDAY. THE EASTERLY WINDS WILL BE A LITTLE WEAKER TONIGHT...THOUGH A SECONDARY PEAK WILL OCCUR LATE TONIGHT AND THURSDAY MORNING...ESPECIALLY FAVORING SAN DIEGO COUNTY AS WELL AS THE RIVERSIDE COUNTY MOUNTAINS...FOOTHILLS... AND INLAND EMPIRE. THESE EASTERLY WINDS AND VERY LOW HUMIDITIES WILL CONTINUE TO ELEVATE THE FIRE WEATHER DANGER THROUGH THURSDAY. CAZ242-255-257-060600- /O.EXP.KSGX.FW.W.0006.000000T0000Z-141106T0500Z/ ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST- 851 PM PST WED NOV 5 2014 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PST THIS EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITIES... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PST THIS EVENING. LOCALLY GUSTY WINDS FROM THE EAST WILL CONTINUE OVERNIGHT...BUT THE AREAL EXTENT WILL BE LESS THAN ON TUESDAY NIGHT AND THIS MORNING. MOST WIND GUSTS WILL BE BELOW 35 MPH...WITH MOST SUSTAINED WINDS BELOW 25 MPH. HOWEVER...VERY DRY CONDITIONS WILL CONTINUE THROUGH THIS WEEKEND. $$ CAZ248-250-256-258-061800- /O.CON.KSGX.FW.W.0006.000000T0000Z-141107T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 851 PM PST WED NOV 5 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PST THURSDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PST THURSDAY. * WINDS...EAST 10 TO 20 MPH...WITH GUSTS TO 45 MPH. LOCAL GUSTS UP TO 50 MPH THROUGH THE FAVORED CANYONS AND PASSES THURSDAY MORNING...PRIMARILY IN SAN DIEGO COUNTY. * RELATIVE HUMIDITY...LOWEST DAYTIME AROUND 5 PERCENT...WITH POOR OVERNIGHT RECOVERY. * TIMING...THROUGH LATE THURSDAY AFTERNOON. * OUTLOOK...CONDITIONS WILL IMPROVE SOMEWHAT BY THURSDAY NIGHT AS OFFSHORE FLOW WEAKENS. HOWEVER...VERY DRY CONDITIONS WILL CONTINUE INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ MAXWELL
390 WWUS86 KSGX 061728 RFWSGX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 928 AM PST THU NOV 6 2014 ...THE RED FLAG WARNING HAS BEEN CANCELLED... .SURFACE HIGH PRESSURE WILL CONTINUE TO WEAKEN OVER THE PLATEAU...SO THE WINDS ARE EXPECTED TO DECREASE AFTER A BRIEF PEAK IN THE NORTHEAST WINDS THIS MORNING. CAZ248-250-256-258-061830- /O.CAN.KSGX.FW.W.0006.000000T0000Z-141107T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 928 AM PST THU NOV 6 2014 ...RED FLAG WARNING IS CANCELLED FOR GUSTY NORTHEAST TO EAST WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE RED FLAG WARNING. SURFACE HIGH PRESSURE TO THE NORTHEAST WILL CONTINUE TO WEAKEN THROUGH THE DAY TODAY. THIS WILL ALLOW A BRIEF PERIOD OF LOCALLY GUSTY WINDS THIS MORNING UP TO AROUND 35 MPH...BEFORE DROPPING OFF TO WINDS LOCALLY GUSTING TO AROUND 30 MPH BY NOON. THEREFORE...THE RED FLAG WARNING IS CANCELLED. $$ SMALL HTTP://WEATHER.GOV/SANDIEGO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Nov 4, 5:00 AM PST, 4 hours 43 minutes earlier.
Area forecast discussion, Nov 4, 5:00 AM PST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
500 AM PST TUE NOV 4 2014
.SYNOPSIS...
SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING PERIODS OF
LOCALLY STRONG GUSTY NORTHEAST TO EAST WINDS THROUGH THURSDAY
MORNING NEAR AND ALONG THE COASTAL MOUNTAIN SLOPES. STRENGTHENING
HIGH PRESSURE ALOFT WILL BRING WARMING THROUGH THURSDAY. WINDS WILL
WEAKEN FOR FRIDAY AND SATURDAY WITH SLOW COOLING NEAR THE COAST
SPREADING SLOWLY INLAND. GREATER COOLING AND A RETURN OF NIGHT
AND MORNING COASTAL LOW CLOUDS AND FOG IS EXPECTED FOR EARLY NEXT
WEEK AS A WEAK PACIFIC LOW PRESSURE SYSTEM MOVES TOWARD CALIFORNIA.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
.SHORT TERM (TODAY THROUGH THURSDAY)...
HIGH PRESSURE ALOFT OVER THE EASTERN PACIFIC WILL EXPAND AND
STRENGTHEN INTO CALIFORNIA THROUGH THURSDAY. SURFACE HIGH PRESSURE
OVER THE GREAT BASIN WILL BRING PERIODS OF LOCALLY STRONG GUSTY
NORTHEAST TO EAST WINDS THROUGH WEDNESDAY ALONG AND NEAR THE COASTAL
MOUNTAIN SLOPES AND FOOTHILLS AND BELOW PASSES AND CANYONS. THE
SURFACE HIGH PRESSURE WILL WEAKEN SLIGHTLY AND SHIFT SOUTHWARD FOR
WEDNESDAY NIGHT INTO THURSDAY MORNING WITH THE GUSTIER WINDS FOR
THAT PERIOD IN THE AREAS PRONE TO STRONGER EASTERLY WINDS...MAINLY
FROM THE BANNING PASS SOUTHWARD ALONG THE COASTAL FOOTHILLS INTO THE
INLAND VALLEYS OF RIVERSIDE AND SAN DIEGO COUNTIES. WARMING WILL
DEVELOP TODAY AND EXTEND TOWARD THE COAST. THE GREATEST WARMING FOR
MOST AREAS IS EXPECTED FOR WEDNESDAY WITH SLIGHT COOLING POSSIBLE
NEAR THE IMMEDIATE COAST THURSDAY. OVERNIGHT LOW TEMPERATURES WILL
BE WARMER THROUGH WEDNESDAY NIGHT IN AREAS WHERE MIXING OF WARMER
AIR ALOFT KEEPS OVERNIGHT TEMPERATURES WARMER...WHILE WIND SHELTERED
AREAS WILL STILL BE QUITE COOL.
&&
.LONG TERM (FRIDAY THROUGH MONDAY)...
WEAKER OFFSHORE FLOW WILL PREVAIL FOR FRIDAY AND SATURDAY WITH SLOW
COOLING SPREADING INLAND FROM THE COAST. FOR EARLY NEXT WEEK...A
WEAK LOW PRESSURE SYSTEM WILL MOVE TOWARD THE CALIFORNIA COAST
BRINGING GREATER COOLING AND A RETURN OF NIGHT AND MORNING COASTAL
LOW CLOUDS AND FOG.
&&
.AVIATION...
041030Z...CLEAR WITH UNRESTRICTED VIS TODAY AND TONIGHT WITH GUSTY
NORTHEAST WINDS MAINLY IN COASTAL FOOTHILLS. LLWS POSSIBLE IN LEE OF
FOOTHILLS SUCH AS AT KONT AND KSNA INTERMITTENTLY THROUGH THIS
MORNING AND AGAIN TONIGHT.
&&
.MARINE...
230 AM...NO HAZARDOUS MARINE WEATHER IS EXPECTED THROUGH SATURDAY.
&&
.FIRE WEATHER...
A FIRE WEATHER WATCH REMAINS IN EFFECT FOR WEDNESDAY INTO THURSDAY
NEAR AND ALONG THE COASTAL MOUNTAIN SLOPES.
SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING PERIODS OF
LOCALLY STRONG GUSTY NORTHEAST TO EAST WINDS THROUGH THURSDAY
MORNING. STRENGTHENING HIGH PRESSURE ALOFT WILL BRING WARMING
THROUGH THURSDAY. THAT WARMING COMBINED WITH THE OFFSHORE WINDS WILL
BRING MUCH LOWER HUMIDITIES FOR INLAND AREAS. LOWEST DAYTIME
HUMIDITIES WILL FALL TO 5 TO 10 PERCENT FOR INLAND AREAS WITH POOR
OVERNIGHT RECOVERY. FUEL MOISTURE IS EXPECTED TO DROP ENOUGH BY
WEDNESDAY TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR WEDNESDAY
AND THURSDAY. WINDS ARE EXPECTED TO DECREASE FOR THURSDAY AFTERNOON
WITH A SLOW RECOVERY IN HUMIDITIES BEGINNING THURSDAY NIGHT.
&&
.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
EVENING FOR THE ORANGE COUNTY COASTAL AREAS...RIVERSIDE
COUNTY MOUNTAINS-INCLUDING THE SAN JACINTO RANGER DISTRICT
OF THE SAN BERNARDINO NATIONAL FOREST...SAN BERNARDINO AND
RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN BERNARDINO
COUNTY MOUNTAINS-INCLUDING THE MOUNTAIN TOP AND FRONT
COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL
FOREST...SAN DIEGO COUNTY INLAND VALLEYS...SAN DIEGO COUNTY
MOUNTAINS-INCLUDING THE PALOMAR AND DESCANSO RANGER
DISTRICTS OF THE CLEVELAND NATIONAL FOREST...SANTA ANA
MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT OF THE
CLEVELAND NATIONAL FOREST.
WIND ADVISORY UNTIL NOON PST THURSDAY FOR THE ORANGE COUNTY
COASTAL AREAS...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO
COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY
VALLEYS-THE INLAND EMPIRE...SAN DIEGO COUNTY MOUNTAINS...
SAN DIEGO COUNTY VALLEYS...SANTA ANA MOUNTAINS AND
FOOTHILLS.
PZ...NONE.
&&
PUBLIC/FIRE WEATHER...17
AVIATION/MARINE...MMThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 4:20 AM PST | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 53 hr |
Nearby
Red Flag Warnings in California, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.